Notre Dame Journal of Formal Logic

An extended joint consistency theorem for free logic with equality.

Raymond D. Gumb

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 20, Number 2 (1979), 321-335.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093882539

Zentralblatt MATH identifier
0321.02012

Mathematical Reviews number (MathSciNet)
MR531804

Digital Object Identifier
doi:10.1305/ndjfl/1093882539

Subjects
Primary: 03B10: Classical first-order logic

Citation

Gumb, Raymond D. An extended joint consistency theorem for free logic with equality. Notre Dame Journal of Formal Logic 20 (1979), no. 2, 321--335. doi:10.1305/ndjfl/1093882539. http://projecteuclid.org/euclid.ndjfl/1093882539.


Export citation